Systematic analysis of uncertainty in 2D flood inundation models

Willis, T., Wright, N. ORCID: 0000-0002-1289-2830 and Sleigh, A., 2019. Systematic analysis of uncertainty in 2D flood inundation models. Environmental Modelling and Software, 122: 104520. ISSN 1364-8152

Full text not available from this repository.
Item Type: Journal article
Publication Title: Environmental Modelling and Software
Creators: Willis, T., Wright, N. and Sleigh, A.
Publisher: Elsevier
Date: December 2019
Volume: 122
ISSN: 1364-8152
Identifiers:
NumberType
10.1016/j.envsoft.2019.104520DOI
1334749Other
S1364815218307825Publisher Item Identifier
Divisions: Professional Services > The Directorate
Record created by: Jonathan Gallacher
Date Added: 23 Jun 2020 08:27
Last Modified: 23 Jun 2020 08:27
Related URLs:
URI: http://irep.ntu.ac.uk/id/eprint/40078

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year